# SDR SWAA2024111156936

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,305 hours, 35,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF.<[01] REATTACHED EMERGENCY EXIT SIGN PER AMM 33-51-01.  OPS CHECKS GOOD.
